Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

L'espace des fonctions continues d'un espace métrique dénombrable


Author: Robert Cauty
Journal: Proc. Amer. Math. Soc. 113 (1991), 493-501
MSC: Primary 54C35; Secondary 57N17
MathSciNet review: 1075943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for any countable nondiscrete metric space $ X$, the space of continuous real-valued functions on $ X$, with the topology of pointwise convergence, and its subspace of bounded functions, are both homeomorphic to $ {\sigma _\omega }$, the countably infinite product of copies of $ l_f^2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C35, 57N17

Retrieve articles in all journals with MSC: 54C35, 57N17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1075943-3
PII: S 0002-9939(1991)1075943-3
Article copyright: © Copyright 1991 American Mathematical Society